MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-LD PACK-LF

Medline Industries, LP MEDLINE; DBD-LD PACK-LF
Catalog Number DYNJ0731657L
Medical Device Problem Codes Material Puncture/Hole (1504); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bulb syringes inside the l&d custom packs were found as shown in pictures, and "they are also noticing holes in some of the bulb syringes.".
 
Additional Manufacturer Narrative
The account reported finding bulb syringe was crushed in pack, and the complaint stated that they are also noticing holes in some of the bulb syringes.Medline received two photos and no physical sample was available; finished good production records and finished good pack build were reviewed.A bulb syringe was observed crushed, confirming the reported issue.Based on the component's location in the pack it is unlikely that placement contributed to the reported issue; it is possible the item became damaged due to rough handling of the pack, or components may be received damaged from the supplier or can become damaged during transit or storage, and the quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-LD PACK-LF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
rizwan shaik
three lakes drive
northfield, IL 60093--275
MDR Report Key50754773
Report Number1417592-2026-39285
Device Sequence Number9224511
Product Code MLS
UDI-Device Identifier40193489958042
UDI-Public40193489958042
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ0731657L
Device Lot Number24ABK435
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2024
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown